MAUDE Adverse Event Report: INTERSURGICAL UAB 22MM SINGLE HEATED WIRE BREATHING SYSTEM; FILTER, BACTERIAL, BREATHING-CIRCUIT

INTERSURGICAL UAB 22MM SINGLE HEATED WIRE BREATHING SYSTEM; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 2026035
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint sample is enroute and will be evaluated upon receipt.We will provide follow up report upon completion of our evaluation.There is no report of harm to patient.
 
Event or Problem Description
The a single limb heated circuit was used on a home care ventilator and alarmed.It was observed that the tubing had hole in it.There was no patient harm and the circuit was replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint sample is enroute and will be evaluated upon receipt.We will provide follow up report upon completion of our evaluation.There is no report of harm to patient.Based on complaint investigation information, an mdr review was completed to indicate the need to submit mdr# 1319447-2018-00005 and follow-up 1319447-2018-00005-001.A dhr review was completed for this lot and acceptance activities were completed with no nonconformities documented.The resistance of the heated wire was checked on the return sample and found to be in requirements.Investigation of the return sample was inconclusive.Damage to the system can be experienced with exposure to an external hot surface or covering or impeding of the heat flow.The instructions that accompany the device indicate "check that the coiled heated wire is not bunched inside the tube" and "do not cover the breathing system with anything that may insulate the air flow around the tube as this may impede normal heat transfer and cause damage to the system or affect gas delivery to the patient".

Brand Name
22MM SINGLE HEATED WIRE BREATHING SYSTEM
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
INTERSURGICAL UAB
arnioniu 60/28-1
pabrade, vilniaus apskritis lt-4710, lh
LH 
MDR Report Key7728408
Report Number1319447-2018-00005
Device Sequence Number13815901
Product Code BZE
UDI-Device Identifier05030267140343
UDI-Public05030267140343
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
092129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2026035
Was Device Available for Evaluation? Yes
Device Age1 YR
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;